# SDR 2004UALA00189

- Difficulty date: March 4, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 40,281 hours, 23,798 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER LOBE STA 867 BETWEEN STR 8L AND 9L FRAME CRACKED AROUND RIVET BUCK TAIL.   MAJOR REPAIR ACCOMPLISHED.  REPAIRED FRAME.  FABRICATED REPAIR ANGLES AND CLIPS.  STOP DRILLED CRACK ENDS.
